# SDR 2001UALA01627

- Difficulty date: August 1, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Aircraft time: 71,491 hours, 18,271 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE LEFT ENG EPR APPROX 1.3 EPR HIGHER THEN RT ENG WITH ALL OTHER PARA EQUAL.  IN CLIMB WITH THROTTLES EQUAL RT PARA'S MUCH HIGHER THEN LEFT.  LOUD RESONANCE SOUND ROWS 19-24 DURING PWR CHANGES.  *S/D*  THE NR 2 ENGINE WAS REPLACED FOR DIFFERENCES IN EPR BETWEEN ENGINES AND PERFORMANCE DETERIORATION.
